# SDR REXA2018042760316

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,422 hours, 25,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOODLIGHT LAMPS 1 & 2 FOUND INOPERATIVE.  REMOVED AND REPLACED THE LAMPS IAW AMM 33-51-16,  OPS CHECKED GOOD.
